×

Found 5 Documents (Results 1–5)

100
MathJax

On the difference equations with periodic coefficients. (English) Zbl 1253.39002

De Wit, David (ed.) et al., 12th international congress of mathematical physics (ICMP’97). Proceedings of the congress held in Brisbane, Australia, July 13–19, 1997. Cambridge, MA: International Press (ISBN 1-57146-055-1). 303-308 (1999).
MSC:  39A10 39-02
PDF BibTeX XML Cite
Full Text: arXiv

The functional structure of the monodromy matrix for Harper’s equation. (English) Zbl 0816.34058

Demuth, Michael (ed.) et al., Mathematical results in quantum mechanics: International conference in Blossin (Germany), May 17-21, 1993. Basel: Birkhäuser Verlag. Oper. Theory, Adv. Appl. 70, 321-342 (1994).
MSC:  34L40 81Q05 34E20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Classification